Alert archive / Georgia / River Flood Warnings in 2009
River Flood Warning 39, NWS Tallahassee, FL
NWS Tallahassee, FL issued this river flood warning at Apr 13, 2009, 10:50 AM EDT for Grady County, Thomas County, Georgia. It took effect at Apr 15, 2009, 5:36 AM EDT. It was in force for 44 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2009, 10:50 AM EDT (14:50 UTC)
- In effect from
- Apr 15, 2009, 5:36 AM EDT
- Expired
- Apr 17, 2009, 2:00 AM EDT
- In force
- 44 hr
- Issued by
- NWS Tallahassee, FL
- Flood severity
- Minor
Counties Grady County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 58 km from the middle of the area, began a volume at 14:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ochlockonee River near Thomasville (US 84) (TMLG1).
- Action stage
- 9 ft
- Minor stage
- 15 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02327500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS42 KTAE 131450
FLWTAE
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1050 AM EDT MON APR 13 2009
...THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN GEORGIA...
...OCHLOCKONEE RIVER NEAR THOMASVILLE AFFECTING GRADY AND THOMAS COUNTIES...
...THE RIVER HAS BEEN FALLING, WITH THE RAIN FALLING ACROSS THE AREA THE
OCHLOCKONEE WILL BEGIN TO RISE AGAIN...WITH MINOR FLOODING FORECAST...
...WITH THE COLD FRONT MOVING ACROSS THE REGION, THE RAIN AHEAD OF
THIS FRONT THE AREA RIVER MAY SHOW SOME RISES...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
GAC131-275-141450-
/O.NEW.KTAE.FL.W.0039.090415T0824Z-090416T2100Z/
/TMLG1.1.ER.090415T0824Z.090415T1800Z.090416T1500Z.NO/
1050 AM EDT MON APR 13 2009
THE NATIONAL WEATHER SERVICE IN WFO TALLAHASSEE HAS ISSUED A
* FLOOD WARNING FOR
THE OCHLOCKONEE RIVER NEAR THOMASVILLE.
* FROM LATE TUESDAY NIGHT TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 9:45 AM MONDAY THE STAGE WAS 9.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND CONTINUE TO RISE TO
NEAR 15.5 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD
STAGE BY LATE THURSDAY MORNING.
* IMPACT...AT 15.0 FEET...THIS IS CONSIDERED INITIAL FLOOD STAGE. RIVER ACCESS
ROADS AND LOWLANDS ALONG THE RIVER WILL BE FLOODED.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
OCHLOCKONEE RIVER
THOMASVILLE 15 9.1 MON 10 AM 10.6 15.3 15.1 14.3 13.4
$$4 follow-up statements
000
WGUS82 KTAE 140346
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1146 PM EDT MON APR 13 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
GEORGIA...FLORIDA...
OCHLOCKONEE RIVER NEAR THOMASVILLE AFFECTING GRADY AND THOMAS
COUNTIES.
OCHLOCKONEE RIVER NEAR HAVANA AFFECTING GADSDEN AND LEON COUNTIES.
...MODERATE FLOODING IS FORECAST ABOVE LAKE TALQUIN...
...HEAVY RAINS MONDAY ARE EXPECTED TO CAUSE ANOTHER RISE ON THE
OCHLOCKONEE RIVER. HOWEVER...THE NEW RISE IS EXPECTED TO REMAIN
SIGNIFICANTLY LOWER THAN THE FLOOD EARLIER THIS MONTH...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD
MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH
FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND
AND DO NOT DROWN.
GAC131-275-150346-
/O.EXT.KTAE.FL.W.0039.090415T0824Z-090417T1400Z/
/TMLG1.1.ER.090415T0824Z.090416T0000Z.090417T0800Z.NO/
1146 PM EDT MON APR 13 2009
...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...
* FROM LATE TUESDAY NIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 10:45 PM MONDAY THE STAGE WAS 9.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RISE WILL ABOVE FLOOD STAGE BY WEDNESDAY MORNING AND
CONTINUE TO RISE TO NEAR 16.0 FEET BY WEDNESDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY FRIDAY.
* IMPACT...AT 17.0 FEET...SMALL COUNTRY ROADS USED MOSTLY TO ACCESS
HOMES WILL BEGIN TO FLOOD.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
OCHLOCKONEE RIVER
THOMASVILLE 15 9.9 MON 11 PM 12.7 15.3 15.8 14.8 13.7
$$
FLC039-073-150345-
/O.EXT.KTAE.FL.W.0040.090414T0322Z-000000T0000Z/
/HVNF1.2.ER.090414T0247Z.090416T1800Z.000000T0000Z.NO/
1146 PM EDT MON APR 13 2009
THE FLOOD WARNING CONTINUES FOR
THE OCHLOCKONEE RIVER NEAR HAVANA.
* FROM THIS EVENING UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS
CANCELLED.
* AT 10:15 PM MONDAY THE STAGE WAS 25.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RISE WILL ABOVE FLOOD STAGE TONIGHT AND CONTINUE
TO RISE TO NEAR 27.5 FEET BY EARLY FRIDAY MORNING.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE
ROAD 12 CONDITIONS. AT THIS LEVEL...STATE ROAD 12 IS SUBJECT
TO CLOSURE AS CONDITIONS WARRANT.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
OCHLOCKONEE RIVER
HAVANA 25 25.0 MON 10 PM 25.8 26.9 27.4 27.5 27.0
$$
FLC073-150345-
/O.ROU.KTAE.HY.S.0000.000000T0000Z-000000T0000Z/
/BLXF1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1146 PM EDT MON APR 13 2009
FORECAST INFORMATION FOR
OCHLOCKONEE RIVER NEAR BLOXHAM.
* AT 10:15 PM MONDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.2 FEET TOMORROW EVENING
...BUT IS EXPECTED TO CREST ABOUT ONE FOOT BELOW FLOOD STAGE.
* IMPACT...AT 20.0 FEET...MINOR FLOODING BEGINS AFFECTING HOMES AT
THE END OF CROOKED ROAD.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
OCHLOCKONEE RIVER
BLOXHAM 22 18.2 MON 10 PM 20.6 20.9 20.1 19.7 19.5
$$000
WGUS82 KTAE 140403
FLSTAE
FLOOD STATEMENT...CORRECTED WORDING...
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1203 AM EDT TUE APR 14 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
GEORGIA...FLORIDA...
OCHLOCKONEE RIVER NEAR THOMASVILLE AFFECTING GRADY AND THOMAS
COUNTIES.
OCHLOCKONEE RIVER NEAR HAVANA AFFECTING GADSDEN AND LEON COUNTIES.
...MODERATE FLOODING IS FORECAST ABOVE LAKE TALQUIN...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD
MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH
FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND
AND DO NOT DROWN.
...HEAVY RAINS MONDAY ARE EXPECTED TO CAUSE ANOTHER RISE ON THE
OCHLOCKONEE RIVER. HOWEVER...THE NEW RISE IS EXPECTED TO REMAIN
SIGNIFICANTLY LOWER THAN THE FLOOD EARLIER THIS MONTH...
GAC131-275-150403-
/O.CON.KTAE.FL.W.0039.090415T0824Z-090417T1400Z/
/TMLG1.1.ER.090415T0824Z.090416T0000Z.090417T0800Z.NO/
1203 AM EDT TUE APR 14 2009
THE FLOOD WARNING CONTINUES FOR
THE OCHLOCKONEE RIVER NEAR THOMASVILLE.
* FROM LATE TUESDAY NIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 11:45 PM MONDAY THE STAGE WAS 10.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY WEDNESDAY
MORNING AND CONTINUE TO RISE TO NEAR 16.0 FEET BY WEDNESDAY
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MORNING.
* IMPACT...AT 17.0 FEET...SMALL COUNTRY ROADS USED MOSTLY TO ACCESS
HOMES WILL BEGIN TO FLOOD.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
OCHLOCKONEE RIVER
THOMASVILLE 15 10.1 TUE 12 AM 12.7 15.3 15.8 14.8 13.7
$$
FLC039-073-150403-
/O.CON.KTAE.FL.W.0040.000000T0000Z-000000T0000Z/
/HVNF1.2.ER.090414T0330Z.090416T1800Z.000000T0000Z.NO/
1203 AM EDT TUE APR 14 2009
THE FLOOD WARNING CONTINUES FOR
THE OCHLOCKONEE RIVER NEAR HAVANA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 11:15 PM MONDAY THE STAGE WAS 25.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY TONIGHT AND
CONTINUE TO RISE TO NEAR 27.5 FEET BY EARLY FRIDAY MORNING.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE
ROAD 12 CONDITIONS. AT THIS LEVEL...STATE ROAD 12 IS SUBJECT TO
CLOSURE AS CONDITIONS WARRANT.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
OCHLOCKONEE RIVER
HAVANA 25 25.0 MON 11 PM 25.8 26.9 27.4 27.5 27.0
$$
FLC073-150403-
/O.ROU.KTAE.HY.S.0000.000000T0000Z-000000T0000Z/
/BLXF1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1203 AM EDT TUE APR 14 2009
FORECAST INFORMATION FOR
OCHLOCKONEE RIVER NEAR BLOXHAM.
* AT 11:15 PM MONDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 21.2 FEET TOMORROW EVENING.
* IMPACT...AT 20.0 FEET...MINOR FLOODING BEGINS AFFECTING HOMES AT
THE END OF CROOKED ROAD.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME TUE WED THU FRI SAT
OCHLOCKONEE RIVER
BLOXHAM 22 18.4 MON 11 PM 20.6 20.9 20.1 19.7 19.5
$$000
WGUS82 KTAE 141500
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1100 AM EDT TUE APR 14 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
...OCHLOCKONEE RIVER NEAR THOMASVILLE AFFECTING GRADY AND THOMAS COUNTIES...
...DUE TO THE WIDE SPREAD RAIN ACROSS THE AREA ON MONDAY THE OCHLOCKONEE RIVER
NEAR THOMASVILLE HAS STARTED TO RISE AGAIN...MODERATE FLOODING IS FORECAST...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
GAC131-275-151500-
/O.EXT.KTAE.FL.W.0039.090415T0936Z-090417T0600Z/
/TMLG1.1.ER.090415T0936Z.090416T0000Z.090417T0000Z.NO/
1100 AM EDT TUE APR 14 2009
THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR THOMASVILLE.
* FROM LATE TONIGHT TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM TUESDAY THE STAGE WAS 12.5 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO
NEAR 15.8 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY
THURSDAY EVENING.
* IMPACT...AT 15.0 FEET...THIS IS CONSIDERED INITIAL FLOOD STAGE. RIVER ACCESS
ROADS AND LOWLANDS ALONG THE RIVER WILL BE FLOODED.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME WED THU FRI SAT SUN
OCHLOCKONEE RIVER
THOMASVILLE 15 12.5 TUE 11 AM 15.2 15.5 14.5 13.5 12.4
$$000
WGUS82 KTAE 151500
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1100 AM EDT WED APR 15 2009
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
...OCHLOCKONEE RIVER NEAR THOMASVILLE AFFECTING GRADY AND THOMAS COUNTIES...
...THE OCHLOCKONEE RIVER NEAR THOMASVILLE IS RISING...AND IS FORECAST TO
REACH FLOOD STAGE BY THIS AFTERNOON...MINOR FLOODING IS FORECAST...
SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.
GAC131-275-161500-
/O.CON.KTAE.FL.W.0039.000000T0000Z-090417T0600Z/
/TMLG1.1.ER.090415T2000Z.090416T0600Z.090417T0000Z.NO/
1100 AM EDT WED APR 15 2009
THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR THOMASVILLE.
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 AM WEDNESDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE
TO NEAR 15.5 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD
STAGE BY TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...THIS IS CONSIDERED INITIAL FLOOD STAGE. RIVER ACCESS
ROADS AND LOWLANDS ALONG THE RIVER WILL BE FLOODED.
&&
FLD OBSERVED 7AM EST / 8AM EDT FORECAST
LOCATION STG STG DAY TIME THU FRI SAT SUN MON
OCHLOCKONEE RIVER
THOMASVILLE 15 14.6 WED 11 AM 15.5 14.6 13.6 12.5 11.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Apr 13, 10:42 AM EDT, 8 minutes earlier.
Area forecast discussion, Apr 13, 10:42 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 1042 AM EDT MON APR 13 2009 UPDATED HEADLINES. REMAINDER OF DISCUSSION UNCHANGED. ...TORNADO WATCH IN EFFECT UNTIL 5 PM EDT FOR ALL BUT SOUTHEAST FLORIDA BIG BEND... ...SLIGHT RISK OF SEVERE WX ACROSS ENTIRE FORECAST AREA THROUGH TONIGHT... ...HEAVY RAIN POTENTIAL ACROSS THE REGION THROUGH TONIGHT... ...NEW RIVERINE FLOODING NOW FORECAST... .DISCUSSION...SURFACE ANALYSIS SHOWS WARM FRONT EXTENDING FROM LOW OVER THE MID MS VALLEY SEWD ACROSS AL TO THE FL PANHANDLE. KTAE SOUNDING SHOWS STRONGLY VEERED FLOW IN THE LOW LEVELS AND WE HAVE ALREADY GOTTEN A REPORT OF A POSSIBLE TORNADO IN GENEVA COUNTY AL. SBCAPE IS WORKING INTO WALTON COUNTY AND WE EXPECT STORMS TO BECOME SURFACE BASED THERE SOON. THE WARM FRONT LIFT LIFT NWD THROUGH THE DAY WITH MOISTENING AND MODEST HEATING OCCURRING IN THE WARM SECTOR. 50-60 KT SWLY MID LEVEL WINDS AND RIGHT ENTRANCE REGION OF UPPER JET WILL APPROACH FROM THE W. WE EXPECT SEVERE THREAT TO BE MAINTAINED AND CONVECTIVE WATCHES TO BE EXTENDED EWD. && .MARINE...SMALL CRAFT ADVISORY CURRENTLY IN EFFECT...ALTHOUGH WE MAY NOT REACH CRITERIA UNTIL THIS EVENING. WINDS AND SEAS WILL SHIFT TO WLY BEHIND THE COLD FRONT AND DROP INTO THE CAUTION RANGE DURING THE DAY TUE. WINDS WILL CONTINUE TO VEER TO NLY AND SUBSIDE THROUGH MID WEEK. && .AVIATION...LOOKING FOR MVFR TO BE THE PREVAILING CONDITION FOR MOST OF THE TAF PERIOD THROUGH 12Z TUE WITH PERIODS OF IFR OR LOWER IN CONVECTION. THIS ACTIVITY WILL NOT REACH TLH AND VLD UNTIL AFTERNOON. && .FIRE WEATHER...DRIER AIR MOVES IN ON TUE BUT RED FLAG THREAT WILL HOLD OFF UNTIL WED FOR THE FL ZONES. && .HYDROLOGY...THE CREST ON THE SUWANNEE PASSED DOWLING PARK LAST NIGHT AND WILL CONTINUE TO SLOWLY MOVE SOUTH THROUGH THE BASIN THROUGH THE REST OF THE WEEK...LEADING TO MODERATE FLOODING AT BRANFORD AND WILCOX AND MINOR FLOODING DOWNSTREAM. ELSEWHERE...FLOOD WATERS ARE CONTINUING TO SLOWLY RECEDE WITH LAMONT...SAINT MARKS AND BLOUNTSTOWN STILL ABOVE FLOOD STAGE. THE APPROACHING STORM SYSTEM IS EXPECTED TO DROP AROUND 2 INCHES OF RAIN ACROSS MOST OF THE AREA THROUGH TUESDAY MORNING WITH ISOLATED HIGHER AMOUNTS. THIS WILL LIKELY SLOW RECESSIONS AND MAY RESULT IN SOME NEW RISES. WELL UPDATE YOU WHEN THE NEW FORECASTS ARE AVAILABLE FROM THE SERFC. SMALL STEAMS AND CREEKS WILL BE SUSCEPTIBLE TO QUICK RISES TODAY IN AREAS THAT GET TRAINING OF ECHOES. FOR SITE SPECIFIC INFORMATION ON RIVER FORECASTS...CREST INFORMATION...AND RELATED IMPACTS PLEASE REFER TO THE WFO TALLAHASSEE RIVERS AND LAKES AHPS PAGE AT... HTTP://AHPS.SRH.NOAA.GOV/INDEX.PHP?WFO=TAE && .PREV DISCUSSION... 400 AM EDT MON APR 13 2009 IN PROXIMITY TO WARM FRONT AND WELL AHEAD OF A COLD FRONT...AMPLE CONVECTION IN FORM OF ONGOING WAVY SQUALL LINE WITH EMBEDDED SMALL BOWS AND CLUSTER OF STORMS (MCS) FIRING UP AND EXTENDING FROM S/CNTRL MS INTO S/CENTRAL ALA W OF COFFEE COUNTY...THAT IS E OF SURFACE LOW AND BENEATH POTENT SHORTWAVE COINCIDENT WITH ADVANCING H85 JET AND 70-80 KT MIDLEVEL JET CORE. THIS ACTIVITY WILL CONTINUE TO MOVE EAST AND LIKELY REACH WRN COFFEE COUNTY B4 DAWN B4 SPREADING E/SE. WITH THE 00 UTC TAE SOUNDING STILL EXTREMELY DRY (PW=0.91) ...IT APPEARS THAT ADDITIONAL ISENTROPIC LIFT NEEDED TO INITIATE ANY SIGNIFICANT CONVECTION ACROSS REST OF CWA AND TAE SOUNDING WILL INCREASINGLY REFLECT 00Z LIX RAOB...WITH RAPIDLY MOISTENING UP OF LOW LEVELS AND STRONG SHEARING WITH HEIGHT. AT UPPER LEVELS... THE BIG CONUS PICTURE SHOWS A VERY AMPLIFIED PATTERN. FROM WEST TO EAST THIS IS HIGHLIGHTED BY TROUGH OVER ERN PAC...LARGE SCALE RIDGING BUILDING INTO THE WESTERN STATES/INTER-MOUNTAIN WEST...A POTENT TROUGH/CLOSED LOW EJECTING EASTWARD ACROSS THE SOUTHERN PLAINS WITH LOW PUSHING SLOWLY E-NE THROUGH SOUTHERN OKLAHOMA... LARGE SCALE RIDGING ACROSS ERN CONUS WITH AXIS ALONG I-75...AND A LARGE TROUGH/LOW PUSHING EAST AWAY FROM NORTHEAST/MID-ATLANTIC COAST. SRN PLAINS LOW WILL DEVELOP NEWD INTO OH VALLEY TODAY IN RESPONSE TO EWD PUSH OF PAC TROUGH. AS BASE OF DEEPENING TROUGH H5 80KT JET WILL PROPAGATE ACROSS GULF REGION. THIS WILL RESULT IN STEADY EWD PROGRESSION OF LARGE SCALE FORCING AND LARGE HEIGHT FALLS ALONG THE CENTRAL AND ERN GULF COAST REGION INTO TONIGHT. AT LOWER LEVELS... OVERNIGHT...STRONG HIGH PRESSURE CENTERED ALONG MID-ATLANTIC STATES HAS BEEN SHUNTED EWD AHEAD OF UPCOMING STORM SYSTEM AND IS NOW RIDGING DOWN TO JUST OFF ATLC COAST. LOW IN OK PANHANDLE AND A SECOND DEEPENING LOW NW TENN WITH (AT 4 AM EDT) A WARM FRONT SEWD THRU SW ALA..DHN AND INTO ERN APALACH BAY. COLD FRONT EXTENDED FROM LOW THRU CNTRL MISS AND INTO W/CNTRL GULF. THIS MARKS THE LEADING EDGE OF SIGNIFICANT HEIGHT FALLS. AS ABOVE UPPER TROUGH/LOW DIGS SEWD...SURFACE COLD FRONTS SHUNTED EWD. WARM FRONT WILL CONTINUE TO RETREAT TO THE NORTH...AND DEEP LAYER UPGLIDE CONTINUES TO INCREASE FROM W-E OVER OUR ZONES. AS GREATER HEIGHT FALLS APPROACH NEXT FEW HOURS...THIS BOUNDARY WILL ACCELERATE NWD WITH ACCOMPANYING HIGHER-THETAE BOUNDARY LAYER...PLACING MORE AND MORE OF CWA IN WARM SECTOR TRANSFERRING MUCH MORE UNSTABLE AIR ACROSS THE GULF COAST WITH DEWPOINTS IN THE MID AND UPPER 60S. SHORT TERM (TODAY THROUGH WEDNESDAY)... REST OF OVERNIGHT INTO EARLY MONDAY...WARM FRONT MOVES SW-NE ACROSS CWA. GOOD AGREEMENT THAT IT WILL SET UP FROM SOUTHERN AL TO THE FL PANHANDLE COAST WITH THE CONVECTION FROM ABOVE BOWING PUSHING IN SE ALA. BEST RAIN CHANCES/HIGHEST QPF WILL BE NORTH OF DOTHAN/ ALBANY. BY SUNRISE...THREAT FOR A FEW SEVERE STORMS SPREADING INTO WRN FL PANHANDLE/SE AL. REST OF THIS MORNING...THE GREATEST SEVERE WEATHER THREAT TO EXIST WHERE RICHER BOUNDARY LAYER MOISTURE AND RESULTANT STRONGER INSTABILITY WILL CO-EXIST WITH STRONG VERTICAL SHEAR AND APPROACHING SHORTWAVE...NAMELY NW THIRD OF CWA. EXPECT VERY IMPRESSIVE DEEP LAYER SHEAR VALUES OF 50-60 KNOTS WITH 50+ KNOT LOW LEVEL JET AXIS OVERHEAD. RESULTING LOW LEVEL SHEAR PROFILES ALONG AND NORTH OF THE WARM FRONT ARE VERY IMPRESSIVE WITH 0-3KM HELICITY...AND 0-1KM HELICITY IN THE 300+ RANGE. THE LINEAR NATURE OF THE SYSTEM MAKES STRAIGHT LINE WIND DAMAGE THE MAIN THREAT...HOWEVER THE LARGE HAIL THREAT WILL INCREASE AS THE WARM FRONT MOVES INLAND. ALSO AS FRONT APPROACHES EXPECT VEERING WIND PROFILE SO CAN NOT DISCOUNT TORNADO THREAT ASSOCIATED WITH ANY DISCRETE CELLS THAT MOVE ALONG OR CROSS THE WARM FRONTAL BOUNDARY. THIS BOUNDARY WILL SLOWLY MOVE N/NE THROUGH THE EARLY AFTERNOON SPREADING THE THREAT NORTHWARD ACROSS REST OF SOUTHEAST AL AND THEN INTO GA. WARM FRONT CONTINUES TO PUSH NORTH THROUGH THE AFTERNOON AS THE COLD FRONT APPROACHES FROM THE WEST ACROSS MS/AL. INFLOW OF HIGH PRECIPITABLE WATER CONTENT AIR WILL MAINTAIN THE RISK OF EXCESSIVE RAINFALL IN SLOW MOVING/TRAINING STORMS ESPECIALLY BY MIDDAY. THIS AFTERNOON... AS THE SYNOPTIC SUPPORT ASSOCIATED WITH THE UPPER TROUGH BUILDS EAST...EXPECTING AN INTENSIFYING SQUALL LINE AHEAD OF THE COLD FRONT TO MOVE INTO THE WESTERN/NW ZONES. MODELS INDICATE THAT THERE WILL MAY BE A BREAK BETWEEN THE MORNING ACTIVITY AND SQUALL THEN COLD FRONT REACHING CWA. THIS WILL ALLOW FOR HEATING AND FOR INSTABILITY VALUES TO RAPIDLY CLIMB DURING THE LATE MORNING AND EARLY AFTERNOON HOURS AS TEMPS WARM INTO THE MID AND UPPER 70S WITH DEWPOINTS IN THE 60S. AS COLD FRONT APPROACHES...DEEP LAYER SHEAR REMAINS HIGH WITH A WIDE SWATH OF 1500-2000J/KG CAPE. THREAT FOR LARGE HAIL AND DAMAGING WINDS...AND EVEN A FEW ISOLATED TORNADOES WILL CONTINUE WITH THIS LINE. THE SLOW MOVEMENT OF THE BAND...AND THE POTENTIAL FOR TRAINING FROM ALBANY TO DOTHAN AND SOUTH INTO THE PANHANDLE WILL HAVE TO BE MONITORED CLOSELY AS A FEW AREAS OF SIGNIFICANT RAINFALL OVER 3 CAN NOT BE RULED OUT. THIS EVENING INTO TONIGHT... SEVERE THREAT CONTINUES ACROSS THE WEST BUT ALSO EXPANDS EASTWARD ACROSS MUCH SW/S-CNTRL GA AND THE WESTERN BIG BEND. LATEST GUIDANCE SUGGESTS THAT MCS WILL DEVELOP...SAG SWD ALONG COLD FRONT AND MOVE ACROSS CWA OVERNIGHT WITH ALL MODES OF SEVERE WEATHER REMAIN POSSIBLE...HOWEVER IMPRESSIVE 7-8+ C/KM LAPSE RATES WOULD SUGGEST LARGE HAIL AND DAMAGING WINDS TO BE THE MAIN THREATS ESPECIALLY IF MCS HOLDS TOGETHER ALL NIGHT. COLD FRONT WILL ADVANCE INTO THE FORECAST AREA TONIGHT WITH THE SEVERE THREAT DIMINISHING AFTER ITS PASSAGE OVER THE WEST. ZONES EAST OF THE APALACHICOLA RIVER WILL LIKELY NOT SEE THIS FRONTAL PASSAGE INTO SOMETIME TUESDAY MORNING...AND THEREFORE AT LEAST AN ISOLATED SEVERE THREAT WILL CONTINUE AFTER MIDNIGHT. MIN TEMPS FROM MID 50S SE ALA TO MID 60S SE BIG BEND. TUESDAY... LARGE SCALE SUPPORT WILL FINALLY BEGIN TO EXIT THE REGION DURING THE DAY AS THE UPPER TROUGH MOVES OVERHEAD. SHOWER/STORMS WILL LIKELY LINGER THROUGH THE MORNING HOURS TOWARD THE SUWANNEE RIVER VALLEY BEFORE ENDING DURING THE EARLY AFTERNOON. SHARP 0-70% NW-SE POP GRADIENT...MAINLY MORNING PRECIP. THEN...PARTIAL CLEARING FROM W-E WITH BREEZY TO GUSTY WEST THAN NW WINDS. MAX TEMPS 70 SE ALA TO MID 70S SE BIG BEND. . TUESDAY NIGHT INTO WEDNESDAY... IN WAKE OF FRONT...SKIES CLEAR OUT WITH UNSEASONABLY CHILLY AIRMASS. HIGH PRESSURE RIDGING IN FROM THE NORTH WILL SUPPORT WIDESPREAD MIDDLE AND UPPER 40S AWAY FROM THE IMMEDIATE COAST. AMPLE SUNSHINE ON WED WITH TEMPS MID-UPPER 70S. LONG TERM...GUIDANCE IS IN FAIR AGREEMENT FOR THURSDAY INTO THE NEXT WEEKEND. UPPER RIDGE WILL BUILD INTO THE AREA BEHIND THE EARLY WEEK STORM SYSTEM. SLIGHTLY COOLER AIR WILL FILTER INTO THE REGION...BUT NOTHING EARTH SHATTERING. THE UPPER RIDGE AND WEAK SFC HIGH PRESSURE WILL REMAIN IN CONTROL THROUGH SATURDAY KEEPING THE WEATHER DRY AND AFTERNOON TEMPERATURES RIGHT AROUND 80 DEGREES. NEXT CHANCE OF RAIN APPEAR TO BE SUNDAY WITH THE APPROACH OF THE NEXT STORM SYSTEM. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 79 62 76 50 / 60 70 50 0 PANAMA CITY 76 62 72 54 / 70 70 30 0 DOTHAN 74 58 71 50 / 80 60 10 0 ALBANY 76 59 73 48 / 80 70 20 10 VALDOSTA 80 62 76 49 / 60 70 60 0 CROSS CITY 82 65 77 52 / 30 60 70 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...HIGH SURF ADVISORY WALTON...BAY AND GULF COUNTIES. GM...SCA ALL LEGS THROUGH 12Z TUE. && PREVIOUS DISCUSSION...WOOL REST OF DISCUSSION...BLOCK/PARKS
Hazardous weather outlook, Apr 13, 4:21 AM EDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 421 AM EDT MON APR 13 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-140830- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 421 AM EDT MON APR 13 2009 /321 AM CDT MON APR 13 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... ...TORNADO WATCH IN EFFECT UNTIL 1O AM CDT FOR SE ALA AND THE ADJACENT FLORIDA PANHANDLE... ...SEVERE THUNDERSTORMS LIKELY AND TORNADOES POSSIBLE THROUGH LATE TONIGHT... ...LOCAL AREA IN SLIGHT RISK FOR SEVERE TSTMS TODAY INTO TONIGHT... ...HEAVY RAIN POTENTIAL ACROSS THE WESTERN ZONES TODAY... A STRONG STORM SYSTEM WILL IMPACT THE LOCAL AREA THROUGH TONIGHT. A WARM FRONT WILL LIFT NORTH AND NORTHEAST THIS MORNING INTO THIS EVENING FOLLOWED BY A SQUALL LINE AND PARENT FRONT MOVING WEST TO EAST THIS EVENING INTO EARLY TUESDAY. INSTABILITY AND SHEAR WILL BE FAVORABLE FOR SEVERE THUNDERSTORMS INCLUDING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOS WITH THE RISK ENDING FROM WEST TO EAST EARLY TUESDAY MORNING. HEAVY RAINFALL IS ALSO A THREAT...ACROSS SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THIS MORNING AND AFTERNOON SPREADING EAST AND SOUTHEAST THROUGH TONIGHT. THIS WOULD EXASPERATE CURRENT FLOODING CONCERNS. (SEE FLOOD PRODUCTS FOR MORE DETAILS) DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND...DONT DROWN. STRONG ONSHORE WINDS AHEAD AND ALONG THE FRONT WILL CREATE HAZARDOUS SURF AND HIGH RIP CURRENTS ESPECIALLY FOR THE COASTLINES OF WALTON...BAY AND GULF COUNTIES. WINDS AND SEAS WILL INCREASE TODAY GENERATING HAZARDOUS CONDITIONS OVER THE LOCAL WATERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... AS THE COLD FRONT EXITS EAST ON TUESDAY MORNING...SOME SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE SOUTHEAST THIRD OF THE FORECAST AREA..ESPECIALLY THE SOUTHEAST BIG BEND. THEN...CLEARING WILL OCCUR FROM WEST TO EAST THROUGHOUT THE DAY WITH A COOLER AND DRIER AIRMASS FILTERING IN. THE NEXT BEST CHANCE OF RAIN WILL BE LATE SATURDAY AND DURING SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THROUGH TONIGHT. SPOTTERS AND EMERGENCY MANAGERS SHOULD CLOSELY MONITOR THE WEATHER AND REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Local storm report, Apr 13, 8:46 AM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
846 AM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM HAIL SAMSON 31.11N 86.05W
04/13/2009 E0.75 INCH GENEVA AL EMERGENCY MNGR
&&
WOOLLocal storm report, Apr 13, 8:48 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
848 AM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 AM TSTM WND GST SAMSON 31.11N 86.05W
04/13/2009 E50.00 MPH GENEVA AL EMERGENCY MNGR
&&
WOOLLocal storm report, Apr 13, 9:08 AM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
908 AM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0904 AM TSTM WND DMG 5 S SLOCOMB 31.04N 85.59W
04/13/2009 GENEVA AL PUBLIC
BARN BLEW DOWN
&&
DUGGANLocal storm report, Apr 13, 9:16 AM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
916 AM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM TORNADO SLOCOMB 31.11N 85.59W
04/13/2009 GENEVA AL LAW ENFORCEMENT
TORNADO TOUCH DOWN SIGNIFCANT STRUCTUAL DAMAGE. BLUE BIRD
LANE, CO ROAD 4 AND 9
&&
DUGGANLocal storm report, Apr 13, 9:21 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
921 AM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM TSTM WND DMG GENEVA 31.04N 85.88W
04/13/2009 GENEVA AL EMERGENCY MNGR
GENEVA CHOOCTAW AND COUNTY WIDE WIND DAMAGE MULTIPLE
TREES DOWN. POWER OUT IN GENEVA. TREES DOWN ON CO. ROADS
41,19,4 WEST
&&
DUGGANLocal storm report, Apr 13, 9:36 AM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
936 AM EDT MON APR 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FUNNEL CLOUD 2 N CAMPBELLTON 30.98N 85.40W
04/13/2009 JACKSON FL EMERGENCY MNGR
DEPUTY SAW 2 FUNNEL CLOUDS BETWEEN CAMPBELLTON AND
COTTONWOOD
&&
DUGGANThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:14 AM EDT | Severe Thunderstorm Warning | TAE | Calhoun, Clay, Early, Randolph, Terrell | 46 min |
| Apr 13, 9:23 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Early, Miller, Seminole | 37 min |
| Apr 13, 10:26 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Early, Miller, Mitchell | 49 min |
| Apr 13, 11:09 AM EDT | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Dougherty, Mitchell, Worth | 51 min |
| Apr 13, 11:11 AM EDT | River Flood Warning | TAE | Lowndes | 7 days |
| Apr 13, 11:33 AM EDT | Areal Flood Warning | TAE | Baker, Calhoun, Clay, Decatur, Dougherty, Early and 8 more | 8 hr |
| Apr 13, 11:43 AM EDT | Tornado Warning | TAE | Irwin, Tift, Turner, Worth | 47 min |
| Apr 13, 12:11 PM EDT | Tornado Warning | TAE | Ben Hill, Irwin, Tift, Turner | 49 min |
| Apr 13, 12:38 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 37 min |
| Apr 13, 12:39 PM EDT | Tornado Warning | TAE | Berrien, Colquitt, Cook, Tift, Worth | 51 min |
| Apr 13, 1:06 PM EDT | Tornado Warning | TAE | Ben Hill, Irwin, Tift, Turner | 39 min |
| Apr 13, 1:07 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Grady, Miller, Mitchell, Seminole | 38 min |
| Apr 13, 1:46 PM EDT | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Mitchell, Thomas | 44 min |
| Apr 13, 2:22 PM EDT | Areal Flood Warning | TAE | Ben Hill, Berrien, Brooks, Colquitt, Cook, Decatur and 10 more | 8 hr |
| Apr 13, 2:27 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Colquitt, Cook, Mitchell, Thomas, Tift and 1 more | 48 min |
| Apr 13, 2:37 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Seminole | 38 min |
| Apr 13, 3:04 PM EDT | Severe Thunderstorm Warning | TAE | Decatur, Grady | 41 min |
| Apr 13, 3:37 PM EDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 38 min |
| Apr 13, 4:44 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Thomas | 38 min |
Nearby
River Flood Warnings in Georgia, 2009Every river flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.